MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, LOW FULL ELECTRIC, BASIC

Medline Industries, LP MEDLINE; BED, LOW FULL ELECTRIC, BASIC
Catalog Number MDR107003ELO
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "foot spring motor for hi-lo bed.When bed is raising the foot board is kicking out.".
 
Additional Manufacturer Narrative
The customer explained the hi/lo motor housing does not tighten to the bracket fully causing it shift when the being raised and also becuase of the shift it disconnects from the footboard gearbox.Medline received 1 each of a bed "hi lo motor only" in used condition, and the product has been inspected per pic-00371.The investigation results were confirmed; upon further investigation of the sample it was discovered that the plastic mounting holes on the motor are stripped by steel bolts, and the cause code was "cannot determine cause w/received sample." the result of the pic testing was functional defect, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, LOW FULL ELECTRIC, BASIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50888659
Report Number1417592-2026-50409
Device Sequence Number10754194
Product Code LLI
UDI-Device Identifier10080196546992
UDI-Public10080196546992
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003ELO
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/01/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown